×

Found 99 Documents (Results 1–99)

Reduction of the two-dimensional thermoelasticity problems for solids with corner points to key integrodifferential equations. (English. Ukrainian original) Zbl 1493.74024

Ukr. Math. J. 73, No. 10, 1566-1579 (2022); translation from Ukr. Mat. Zh. 73, No. 10, 1355-1367 (2021).
MSC:  74F05 74B05 74G10
PDFBibTeX XMLCite
Full Text: DOI

Viscous fluid velocity field between two cylinders which rotate and move translationally. (English. Russian original) Zbl 1347.76055

Fluid Dyn. 51, No. 3, 311-320 (2016); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2016, No. 3, 16-25 (2016).
MSC:  76U05 76D08 76M40
PDFBibTeX XMLCite
Full Text: DOI

Filtration convection in an annular domain and branching of a family of steady-state regimes. (English. Russian original) Zbl 1301.76077

Fluid Dyn. 49, No. 4, 481-490 (2014); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2014, No. 4, 73-83 (2014).
MSC:  76S05 76R10 76M20 80A20
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behaviour of a fluid in a time varying thin domain given cylindrical coordinates. (English) Zbl 0961.35111

Iooss, Gérard et al., Trends in applications of mathematics to mechanics. Proceedings of the international conference STAMM 98, 11th symposium, Univ. of Nice, Nice, France, May 25-29, 1998. Boca Raton, FL: CRC Press. Chapman Hall/CRC Monogr. Surv. Pure Appl. Math. 106, 251-261 (2000).
PDFBibTeX XMLCite

A generalized Riemann-Hilbert problem and its applications. (English. Russian original) Zbl 0972.30020

J. Contemp. Math. Anal., Armen. Acad. Sci. 33, No. 3, 63-86 (1998); translation from Izv. Nats. Akad. Nauk Armen., Mat. 33, No. 3, 68-92 (1998).
MSC:  30E25 35J25
PDFBibTeX XMLCite

Perturbation of the Boussinesq flow in an annular domain with general outflow condition. (English) Zbl 0939.35146

Salvi, Rodolfo (ed.), Navier-Stokes equations. Theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, June 2-6, 1997. Harlow: Longman. Pitman Res. Notes Math. Ser. 388, 67-75 (1998).
MSC:  35Q35 76R05
PDFBibTeX XMLCite

Nonparametric minimal surfaces of annulus type and their behavior along the edges of the supporting surface. (Nichtparametrische Minimalflächen vom Typ des Kreisrings und ihr Verhalten längs Kanten der Stützfläche.) (German) Zbl 0946.53006

Bonner Mathematische Schriften. 307. Bonn: Univ. Bonn, Mathematisch-Naturwissenschaftliche Fakultät, 153 S. (1998).
MSC:  53A10 49Q05 35J65
PDFBibTeX XMLCite

Exponential stability of spherically symmetric solutions to the equations of a viscous polytropic ideal gas. (English) Zbl 0832.76082

McBride, A. C. (ed.) et al., Recent developments in evolution equations. Proceedings of a meeting held at the University of Strathclyde, UK, 25-29 July, 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 324, 169-174 (1995).
MSC:  76N15 35Q35
PDFBibTeX XMLCite

Stationary solutions for a Bingham flow with nonlocal friction. (English) Zbl 0802.76004

Rodrigues, J. F. (ed.) et al., Mathematical topics in fluid mechanics. Proceedings of the summer course, held in Lisbon, Portugal, September 9-13, 1991. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 274, 237-243 (1993).
Reviewer: O.Titow (Berlin)
MSC:  76A05 35Q35 76M30
PDFBibTeX XMLCite

Positive radial solutions for semilinear elliptic equations in annular domains. (English) Zbl 0819.35058

Liu, Fon-Che (ed.) et al., Proceedings of the 1989 conference on nonlinear analysis, Academia Sinica, Taipei, Republic of China, 19-24 June, 1989. Singapore: World Scientific. 135-141 (1991).
MSC:  35J65 35B30 35P30
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software